# SDR 08FDEA03359

- Difficulty date: August 10, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 65545753
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED LEFT FUSELAGE LAP SEAM FWD OF 720E AT STR 19L.  FABRICATED REPAIR DOUBLER FROM 2024-T3 .071 PO NR 9006288 DIMS 14 INCH BY 7 1/2 INCH.  FABRICATED STRUCTURAL FILLER FROM 2024-T3 .063 PO NR 9006773 DIMS 14 INCH BY 5 INCH.  INSTALLED REPAIR PARTS AT FUSELAGE LAP SEAM FWD OF 720E STR 19L IAW SRM 53-30-3 FIG 14 AND SRM 53-30-2 FIG 2.
